# SDR SWAA2017090716174

- Difficulty date: August 21, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 41,871 hours, 24,576 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1509100146
- Condition: Corroded
- Location: Bs 772
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOORBEAM ANGLE CORRODED AT BS 772, RBL 7.   REPAIRED THE FLOORBEAM IAW EA & SRM.
